Fejer Type Inequalities for Harmonically (s,m)-Convex Functions

[img]
Preview
841-1995-1-PB.pdf - Published Version (425kB) | Preview
Available under license: Creative Commons Attribution

Baloch, Imran Abbas, Iscan, Imdat and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2016) Fejer Type Inequalities for Harmonically (s,m)-Convex Functions. International Journal of Analysis and Applications, 12 (2). pp. 188-197. ISSN 2291-8639

Item type Article
URI https://vuir.vu.edu.au/id/eprint/40413
Official URL http://etamaths.com/index.php/ijaa/article/view/84...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords inequality; convex functions; harmonically symmetric functions; Fejer type integral inequalities
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login